| Model Number |
RBY4C0315-A |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using ruby coils and a non-penumbra microcatheter.During the procedure, the physician successfully implanted two ruby coils in the target vessel using the microcatheter.While advancing the third ruby coil through the microcatheter in the lumbar artery, the physician experienced resistance and immediately stopped advancing the ruby coil forward.While attempting to withdraw the ruby coil, the physician noticed that the ruby coil had unintentionally detached and was not retractable through the microcatheter.Therefore, the physician used the ruby coil pusher assembly to push the detached ruby coil into the target vessel.The procedure was completed at this point.There was no report of an adverse effect to the patient.